MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NAV PIN 3MM X 100MM CASE OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NAV PIN 3MM X 100MM CASE OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007003100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility a surgical pin snapped while doing a keel punch.The device was left in the patient.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was not available for evaluation.H3 other text : no product return per the customer.

Brand Name
NAV PIN 3MM X 100MM CASE OF 10
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12510109
Report Number3015967359-2021-02055
Device Sequence Number5173631
Product Code HAW
UDI-Device Identifier57613154107396
UDI-Public57613154107396
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007003100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR